# SDR 96ZZZM1050

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1868 - ON GEAR RETRACTION, RIGHT MAIN GEAR RED LIGHT STAYED ON WITH HANDLE IN UP POSITION.  CREW RECYCLED BREAKERS AND THEN THE GEAR RED LIGHT WENT OUT APPROXIMATELY TWO MINUTES LATER.  FLIGHT LANDED WITH NO FURTHER INCIDENTS.  MX REPLACED PROX CARDS M982 AND M986.  OPS CHECK PER MX MANUAL GOOD.  REFERENCE 655825029.
